RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 9, Issue 1  


Research Papers
Gap series and pseudocontinuations. An arithmetic approach
A. B. Aleksandrov
3
The two-dimensional periodic magnetic Hamiltonian is absolutely continuous
M. Sh. Birman, T. A. Suslina
32
Invariant metrics and harmonic functionals on the Teichmüller space
A. Yu. Vasil'ev
49
Groups that are locally embeddable in the class of finite groups
A. M. Vershik, E. I. Gordon
71
Milnor and topological $K$-groups of higher-dimensional complete fields
I. Zhukov
98
Emergence and disappearance of the discrete spectrum in a gap of a second-order periodic operator under decreasing perturbations with alternating signs
O. L. Safronov
148
Flow of two-dimensional generalized Newtonian fluid
G. A. Seregin
167
The density of states of the spectrum of the Schrödinger operator with a radial potential
S. V. Khryashchev
201
Splitting of separatrices in plane convex billiards that correspond to domains of the form $X^{2n}+Y^{2n}\le1$, $n\ge2$
Yu. B. Yanushanets
213
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019